MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS TROPONIN I ES REAGENT PACK; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS TROPONIN I ES REAGENT PACK; IN-VITRO DIAGNOSTICS
Catalog Number 6802301
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has determined that a non-reproducible, higher than expected troponin es result was obtained from a single patient sample using vitros troponin i es (tropi es) reagent lot 6220 on a vitros 5600 integrated system.The result was considered discordant when compared to a repeat of the sample from the same patient.A definitive assignable cause of the event could not be determined with the information provided.Based on historical qc fluid results, a vitros tropi es lot 6220 performance issue is not a likely contributor to the event.However, the customer does not process a control fluid with a troponin i concentration at or below the url.Therefore, the performance of the vitros tropi es reagent lot 6220 at, or below the url concentration of 0.034 ng/ml could not be determined and a reagent issue could not be entirely ruled out as contributing to the event.Within run precision testing was not performed on the instrument upon request, consequently, no assessment of the instrument performance at the time of the event was made.Therefore, it cannot be confirmed that the instrument was operating as intended and unexpected instrument performance cannot be completely ruled out as contributing to the event.However, historical vitros qc fluid results were within expectations, and no evidence of instrument malfunction was reported.Therefore, an instrument issue is an unlikely cause of the event.Pre-analytical sample processing could not be ruled out as a contributing factor, as it was not determined if the customer was following the sample collection device manufactures recommendation for sample centrifugation.Therefore, improper pre-analytical sample handling could be a contributor to this event.Continual tracking and trending of complaint data has not identified any signals that would lead to a potential systemic quality issue with vitros tropi es reagent lot 6220.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report a non-reproducible, higher than expected troponin es result was obtained from a single patient sample using vitros troponin i es (tropi es) reagent lot 6220 on a vitros 5600 integrated system.The result was considered discordant when compared to a repeat of the sample from the same patient.Patient 1 vitros tropi es result of 0.110 ng/ml versus the expected result of <0.012 ng/ml biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected.The non-reproducible higher than expected vitros tropi es result of 0.110 ng/ml was not reported from the laboratory.There has been no allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).

Brand Name
VITROS IMMUNODIAGNOSTIC PRODUCTS TROPONIN I ES REAGENT PACK
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS
felindre meadows
pencoed
bridgend CF35 5PZ
UK   CF35 5PZ
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key24489844
Report Number3007111389-2026-00040
Device Sequence Number5003653
Product Code MMI
UDI-Device Identifier10758750002504
UDI-Public(01)10758750002504(17)260602(11)250730(10)6220
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/02/2026
Device Catalogue Number6802301
Device Lot Number6220
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown